# SDR ASMF200904004

- Difficulty date: April 24, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N906AM
- Make and model: Boeing 737*
- Aircraft serial: 29356
- Aircraft time: 14,425 hours, 7,929 cycles
- Engine: Cfmint CFM567B22
- Engine time: 12,039 hours, 6,464 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 12,039 hours, 6,464 cycles
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CAPTAIN REPORTED THAT DURING CRUISE THE RT ENGINE LOW OIL PRESS ALERT CAME ON, SO THEY PERFORMED THE SPECIAL ENGINE OIL PRESS PROCEDURE AND SHUTDOWN THE ENGINE. MX PERSONNEL SENT THE ACFT TO THE HANGAR AND REPLACED THE RT ENGINE IAW AMM 72-00-02, TESTED CORRECT.
